ウリナスタチンによる術中アナフィラキシーの1例  [in Japanese] A Case of Anaphylaxis during Anesthesia due to Urinastatin  [in Japanese]

Access this Article

Author(s)

    • 鶴田 紀子 TSURUTA Noriko
    • 佐賀大学医学部内科学皮膚科 Division of Dermatology, Department of Internal Medicine, Faculty of Medicine,Saga University
    • 桑代 麻希 KUWASHIRO Maki
    • 佐賀大学医学部内科学皮膚科 Division of Dermatology, Department of Internal Medicine, Faculty of Medicine,Saga University
    • 永瀬 浩太郎 NAGASE Kotaro
    • 佐賀大学医学部内科学皮膚科 Division of Dermatology, Department of Internal Medicine, Faculty of Medicine,Saga University
    • 井上 卓也 INOUE Takuya
    • 佐賀大学医学部内科学皮膚科 Division of Dermatology, Department of Internal Medicine, Faculty of Medicine,Saga University
    • 成澤 寛 NARISAWA Yutaka
    • 佐賀大学医学部内科学皮膚科 Division of Dermatology, Department of Internal Medicine, Faculty of Medicine,Saga University
    • 與田 幸恵 YODA Yukie
    • 佐賀大学医学部 一般・消化器外科 Department of Surgery, Saga University Faculty of Medicine

Abstract

<p> 21歳男性。外科手術の麻酔導入時にアナフィラキシーショックを発症し, 手術が中止された。ロクロニウムの皮内テストが陽性であったため, 筋弛緩薬を用いずに再手術を行ったが, 再びアナフィラキシーショックをきたし中止となった。原因薬を同定するために, ICUでモニタリング下に1剤ずつ投与テストを実施したところ, ウリナスタチンで膨疹, 咳嗽等のアナフィラキシー症状が誘発された。ウリナスタチンによるアナフィラキシーはまれであり, 貴重な症例と考え報告した。また, 筋弛緩薬における皮膚テストの偽陽性についても考察した。</p>

<p> A 21-year-old man developed anaphylactic shock during anesthesia. Intradermal testing indicated positive results with rocuronium. We introduced anesthesia without the use of a muscle relaxant, and he developed anaphylactic shock again. During an intravenous challenge test for Urinastatin, wheals were induced quickly. Although allergic reaction to Urinastatin is rare, determination of a preparation that can be safety administered to patients based on skin and challenge test is essential.</p>

Journal

  • Journal of Environmental Dermatology and Cutaneous Allergology

    Journal of Environmental Dermatology and Cutaneous Allergology 11(2), 165-168, 2017

    The Japanese Society for Dermatoallergology and Contact Dermatitis

Codes

Page Top